# SDR DALA2015022701747

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA 1460+16", RBL 2: ANTENNA NUTPLATE MOUNT BRACKET CORRODED AND CRACKED.  REMOVED ANTENNA MOUNT BRACKET AT STA 1460+16, RBL 2 INSTALLED ON NRC IAW SRM.
